mental-health-icon
Psychotic med reaction
Hi a doctor prescribed me elicia 4 & penridol 20mg tab for anxiety. I suffered from med reaction & my kneck got bent towards left. Post to which I was hospitalised. Probably 20mg penridol & 4mg elicia together ended up into heavy dosage. Shall I start taking this medicines again with a less dosage? I.e only elicia 4mg.
129 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Change your doctor. Both these drugs are not given in anxiety. 😑
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Udayan Bhaumik
Psychiatrist 2 yrs exp Udupi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

What you suffered from is dystonia..approach your psychiatrist to change the medicines
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your query, tab elicia (blonanserin) could cause muscle spasms as a side effect, but changing dosage abruptly could not sufficient to treat your medical symptoms, please talk your doctor regarding this, he may titre the dose according to clinical repose or go for another alternative.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.